Singularités rationnelles de surfaces
Séminaire sur les singularités des surfaces, (1976-1977), Talk no. 10, 25 p.
@article{SSS_1976-1977____A11_0,
     author = {Pinkham, Henry},
     title = {Singularit\'es rationnelles de surfaces},
     journal = {S\'eminaire sur les singularit\'es des surfaces},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     note = {talk:10},
     language = {fr},
     url = {http://www.numdam.org/item/SSS_1976-1977____A11_0}
}
Pinkham, H. Singularités rationnelles de surfaces. Séminaire sur les singularités des surfaces,  (1976-1977), Talk no. 10, 25 p. http://www.numdam.org/item/SSS_1976-1977____A11_0/

Ega Iii Grothendieck, A., Dieudonné, J., Eléments de Géométrie Algébrique III, Publ. Math. IHES, 8 (1961). | Numdam

[1] Altman, A., Kleiman, S., Introduction to Grothendieck duality theory, Springer Lecture Notes 146 (1970). | MR 274461 | Zbl 0215.37201

[2] Artin, M., Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84, 485-496 (1962). | MR 146182 | Zbl 0105.14404

[3] Artin, M., On isolated rational singularities of surfaces, Amer. J. Math. 88, 129-136 (1966). | MR 199191 | Zbl 0142.18602

[4] Artin, M., Algebraization of formal moduli: II. Existence of modifications, Annals Math. 91, 88-135 (1970). | MR 260747 | Zbl 0185.24701

[5] Artin, M., Algebraic construction of Brieskorn's resolutions, J. Algebra 29, 330-348 (1974). | MR 354665 | Zbl 0292.14013

[6] Artin, M., Coverings of rational double points in characteristic p, to appear. | MR 450263 | Zbl 0358.14008

[7] Bourbaki, N., Groupes et algèbres de Lie, ch. 4, 5 et 6, Hermann, Paris (1968). | MR 240238 | Zbl 0483.22001

[8] Brieskorn, E., Uber die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Annalen 166, 77-102 (1966). | MR 206973 | Zbl 0145.09402

[8'] Brieskorn, E., Die Auflösung der rationalen Singularitäten holomorphen Abbildungen, Math. Annalen 178, 255-270 (1968). | MR 233819 | Zbl 0159.37703

[9] Brieskorn, E., Rationale Singularitäten komplexer Flächen, Inv. Math. 4, 336-358 (1968). | MR 222084 | Zbl 0219.14003

[10] Burns, D., Wahl, J., Local contributions to global deformations of surfaces, Inv. Math. 26, 67-88 (1974). | MR 349675 | Zbl 0288.14010

[11] Demazure, M., Exposé sur les systèmes de racines, Ecole Polytechnique, Séminaire sur les singularités des surfaces, Printemps 1977.

[12] Du Val, P., On isolated singularities which do not affect the conditions of adjunction, Part I, Proc. Cambridge Phil. Soc. 30, 453-465 (1934). | JFM 60.0599.01 | Zbl 0010.17602

[12'] Du Val, P., On absolute and non absolute singularities of algebraic surfaces, Istambul Univ. Fen. Fak. Mecmvasi 9 (A) 159-215 (1944). | MR 31286 | Zbl 0063.07941

[13] Grauert, H., Uber Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146, 331-368 (1962). | MR 137127 | Zbl 0173.33004

[14] Grauert, H., Riemenschneider, O., Verschwindunsgssätze fUr analytische Kohomologiegruppen auf komplexen Räumen, Inv. Math. 11, 263-292 (1970). | MR 302938 | Zbl 0202.07602

[15] Grothendieck, A., Local cohomology, Springer Lecture Notes 41, (1967). | MR 224620 | Zbl 0185.49202

[16] Hartshorne, R., Ample subvarieties of algebraic varieties, Springer Lecture Notes 156 (1970). | MR 282977 | Zbl 0208.48901

[17] Hartshorne, R., Ogus, A., On the factoriality of local rings of small embedding codimension, Comm. in Alg. 1 (5), 415-437 (1974). | MR 347821 | Zbl 0286.13013

[18] Kirby, D., The structure of an isolated multiple point of a surface, I, II, III, Proc. London Math. Soc. (3), 6, 597-609 (1956) et 7, 1-28 (1957). | MR 87202 | Zbl 0079.37003

[19] Laufer, H., On rational singularities, Amer. J. Math. 94, 597-608 (1972). | MR 330500 | Zbl 0251.32002

[20] Lipman, J., Rational singularities...., Publ. Math. IHES 36, 195-279 (1969). | Numdam | MR 276239 | Zbl 0181.48903

[21] Lipman, J., Desingularization of two-dimensional schemes, to appear. | MR 491722 | Zbl 0349.14004

[22] Mumford, D., The topology of normal singularities of an algebraic surface, Publ. Math. IHES 9, 5-22 (1961). | Numdam | MR 153682 | Zbl 0108.16801

[23] Pinkham, H., Normal surface singularities with C* action, Math. Ann. 227, 183-193 (1977). | MR 432636 | Zbl 0338.14010

[24] Pinkham, H., Singularités de Klein, I, II, Ecole Polytechnique, Séminaire sur les singularités des surfaces, Automne 1976. | Numdam | Zbl 0459.14008

[25] Schlessinger, M., Rigidity of quotient singularités, Inv. Math. 14, 17-26 (1971). | MR 292830 | Zbl 0232.14005

[26] Steenbrick, J., Mixed Hodge structure on the vanishing cohomology, to appear. | Zbl 0373.14007

[27] Tjurina, G.N., Absôlute isolatedness of rational singularities and rational triple points, Func. Anal. Appl. 2, 324-332 (1968). | MR 245830 | Zbl 0176.50804

[28] Wahl, J., Vanishing theorems for resolutions of surface singularities, Inv. Math. 31, 17-41 (1975). | MR 409470 | Zbl 0314.14010

[29] Wahl, J., Equations defining rational singularities, Ann. Sci. E.N.S. (4) 10, 231-264 (1970). | Numdam | MR 444655 | Zbl 0367.14004

[30] Walker, R., Algebraic curves, Dover, New York (1962). | MR 144897 | Zbl 0103.38202

[31] Zariski, O., The theorem of Riemann-Roch for high multiples of an effective divisor on a algebraic surface, Annals Math. 76, 560-615 (1962). | MR 141668 | Zbl 0124.37001